| Model Number |
30001002001110012 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was verified and attributed to open internal etches on a transformer and a diode components on the pace/defib (pd) engine board.The pd engine board will be replaced to remedy the report.The device will be recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "defib disabled", "defib fault 72" and "defib fault 76" messages.Complainant indicated that there was no patient involvement at the time of the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.